# SDR ASAA1149083

- Difficulty date: January 16, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 13.8 BS 860 HAS NO JOGGLE FOR FLOOR PANEL STRAP.  CUT OUT SECTION OF CARGO TRACK FABRICATED AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 04666.
